Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações
AuthID: I-000-1EJ
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 2225
105 Team MembersFilters -> Year: 2025
1861
TITLE: A NONLINEAR STOCHASTIC EQUATION OF CONVOLUTION TYPE
AUTHORS: Fernanda Cipriano ; OUERDIANE, H; SILVA, JL; VILELA V MENDES;
PUBLISHED: 2007, SOURCE: Mathematical Analysis of Random Phenomena
AUTHORS: Fernanda Cipriano ; OUERDIANE, H; SILVA, JL; VILELA V MENDES;
PUBLISHED: 2007, SOURCE: Mathematical Analysis of Random Phenomena
1862
TITLE: A Short Description of Kinetic Models for Chemotaxis
AUTHORS: Fabio A.C.C Chalub ; José Francisco Rodrigues ;
PUBLISHED: 2007, SOURCE: Trends in Mathematics - Hyperbolic Problems and Regularity Questions, PAGES: 59-68
AUTHORS: Fabio A.C.C Chalub ; José Francisco Rodrigues ;
PUBLISHED: 2007, SOURCE: Trends in Mathematics - Hyperbolic Problems and Regularity Questions, PAGES: 59-68
1863
TITLE: Algebras of singular integral operators with piecewise continuous coefficients on weighted Nakano spaces
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 2007, SOURCE: 15th International Workshop on Operator Theory and Its Applications in Extended Field of Operator Theory, VOLUME: 171, PAGES: 171-188
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 2007, SOURCE: 15th International Workshop on Operator Theory and Its Applications in Extended Field of Operator Theory, VOLUME: 171, PAGES: 171-188
INDEXED IN:
WOS
1864
TITLE: An optimization model for the design of a capacitated multi-product reverse logistics network with uncertainty Full Text
AUTHORS: Maria Isabel Gomes ; Ana Paula Barbosa Povoa ; Augusto Q Novais;
PUBLISHED: 2007, SOURCE: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, VOLUME: 179, ISSUE: 3, PAGES: 1063-1077
AUTHORS: Maria Isabel Gomes ; Ana Paula Barbosa Povoa ; Augusto Q Novais;
PUBLISHED: 2007, SOURCE: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, VOLUME: 179, ISSUE: 3, PAGES: 1063-1077
1865
TITLE: ANOVA-like analysis of matched series of studies with a common structure Full Text
AUTHORS: Manuela M Oliveira ; Joao Mexia ;
PUBLISHED: 2007, SOURCE: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, VOLUME: 137, ISSUE: 6, PAGES: 1862-1870
AUTHORS: Manuela M Oliveira ; Joao Mexia ;
PUBLISHED: 2007, SOURCE: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, VOLUME: 137, ISSUE: 6, PAGES: 1862-1870
1866
TITLE: Asymptotics of block Toeplitz determinants generated by factorable matrix functions with equal partial indices Full Text
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 2007, SOURCE: MATHEMATISCHE NACHRICHTEN, VOLUME: 280, ISSUE: 9-10, PAGES: 1118-1127
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 2007, SOURCE: MATHEMATISCHE NACHRICHTEN, VOLUME: 280, ISSUE: 9-10, PAGES: 1118-1127
1867
TITLE: Asymptotics of determinants and traces of Toeplitz matrices with symbols in weighted Wiener algebras
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 2007, SOURCE: ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, VOLUME: 26, ISSUE: 1, PAGES: 43-56
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 2007, SOURCE: ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, VOLUME: 26, ISSUE: 1, PAGES: 43-56
INDEXED IN:
Scopus
WOS
1868
TITLE: Asymptotics of toeplitz determinants generated by functions with Fourier coefficients in weighted orlicz sequence classes
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 2007, SOURCE: 5th Conference on Function Spaces in Function Spaces, VOLUME: 435, PAGES: 229-243
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 2007, SOURCE: 5th Conference on Function Spaces in Function Spaces, VOLUME: 435, PAGES: 229-243
INDEXED IN:
WOS
1869
TITLE: Automorphisms of endomorphism monoids of relatively free bands
AUTHORS: Joao Araujo ; Janusz Konieczny;
PUBLISHED: 2007, SOURCE: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, VOLUME: 50, ISSUE: 1, PAGES: 1-21
AUTHORS: Joao Araujo ; Janusz Konieczny;
PUBLISHED: 2007, SOURCE: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, VOLUME: 50, ISSUE: 1, PAGES: 1-21
1870
TITLE: Binary linear forms over finite sets of integers
AUTHORS: Melvyn B Nathanson; Kevin O'Bryant; Brooke Orosz; Imre Ruzsa; Manuel Silva ;
PUBLISHED: 2007, SOURCE: ACTA ARITHMETICA, VOLUME: 129, ISSUE: 4, PAGES: 341-361
AUTHORS: Melvyn B Nathanson; Kevin O'Bryant; Brooke Orosz; Imre Ruzsa; Manuel Silva ;
PUBLISHED: 2007, SOURCE: ACTA ARITHMETICA, VOLUME: 129, ISSUE: 4, PAGES: 341-361
1871
TITLE: Cauchy-Schwarz and Kantorovich type inequalities for scalar and matrix moment sequences Full Text
AUTHORS: Brezinski, C; Raydan, M ;
PUBLISHED: 2007, SOURCE: Advances in Computational Mathematics, VOLUME: 26, ISSUE: 1-3, PAGES: 71-80
AUTHORS: Brezinski, C; Raydan, M ;
PUBLISHED: 2007, SOURCE: Advances in Computational Mathematics, VOLUME: 26, ISSUE: 1-3, PAGES: 71-80
1872
TITLE: Contextual classification of remotely sensed images with integer linear programming
AUTHORS: Manuel Lameiras Campagnolo ; Jorge Orestes Cerdeira ;
PUBLISHED: 2007, SOURCE: International Symposium on Computational Modelling of Objects Represented in Images (CompIMAGE 2006) in COMPUTATIONAL MODELLING OF OBJECTS REPRESENTED IN IMAGES: FUNDAMENTALS, METHODS AND APPLICATIONS, PAGES: 123-128
AUTHORS: Manuel Lameiras Campagnolo ; Jorge Orestes Cerdeira ;
PUBLISHED: 2007, SOURCE: International Symposium on Computational Modelling of Objects Represented in Images (CompIMAGE 2006) in COMPUTATIONAL MODELLING OF OBJECTS REPRESENTED IN IMAGES: FUNDAMENTALS, METHODS AND APPLICATIONS, PAGES: 123-128
INDEXED IN:
Scopus
WOS
1873
TITLE: Convex constrained optimization for the seismic reflection tomography problem Full Text
AUTHORS: Bello, L; Raydan, M ;
PUBLISHED: 2007, SOURCE: Journal of Applied Geophysics, VOLUME: 62, ISSUE: 2, PAGES: 158-166
AUTHORS: Bello, L; Raydan, M ;
PUBLISHED: 2007, SOURCE: Journal of Applied Geophysics, VOLUME: 62, ISSUE: 2, PAGES: 158-166
1874
TITLE: Corrections to DG-category additive invariants Full Text
AUTHORS: Goncalo Tabuada ;
PUBLISHED: 2007, SOURCE: INTERNATIONAL MATHEMATICS RESEARCH NOTICES, VOLUME: 2007
AUTHORS: Goncalo Tabuada ;
PUBLISHED: 2007, SOURCE: INTERNATIONAL MATHEMATICS RESEARCH NOTICES, VOLUME: 2007
1875
TITLE: Cross additivity in balanced cross nesting models
AUTHORS: Ferreira S. ; Ferreira D. ; Mexia J. ;
PUBLISHED: 2007, SOURCE: Journal of Statistical Theory and Practice, VOLUME: 1, ISSUE: 3-4, PAGES: 377-392
AUTHORS: Ferreira S. ; Ferreira D. ; Mexia J. ;
PUBLISHED: 2007, SOURCE: Journal of Statistical Theory and Practice, VOLUME: 1, ISSUE: 3-4, PAGES: 377-392
1876
TITLE: Designing spatially-explicit reserve networks in the presence of mandatory sites Full Text
AUTHORS: Diogo Alagador ; Orestes O Cerdeira ;
PUBLISHED: 2007, SOURCE: BIOLOGICAL CONSERVATION, VOLUME: 137, ISSUE: 2, PAGES: 254-262
AUTHORS: Diogo Alagador ; Orestes O Cerdeira ;
PUBLISHED: 2007, SOURCE: BIOLOGICAL CONSERVATION, VOLUME: 137, ISSUE: 2, PAGES: 254-262
1877
TITLE: Development and comparative study of two near-exact approximations to the distribution of the product of an odd number of independent Beta random variables Full Text
AUTHORS: Luis M Grilo ; Carlos A Coelho ;
PUBLISHED: 2007, SOURCE: International Conference on Statistics, Combinatorics and Related Areas in JOURNAL OF STATISTICAL PLANNING AND INFERENCE, VOLUME: 137, ISSUE: 5, PAGES: 1560-1575
AUTHORS: Luis M Grilo ; Carlos A Coelho ;
PUBLISHED: 2007, SOURCE: International Conference on Statistics, Combinatorics and Related Areas in JOURNAL OF STATISTICAL PLANNING AND INFERENCE, VOLUME: 137, ISSUE: 5, PAGES: 1560-1575
1878
TITLE: Die Gödelschen Unvollständigkeitssätze
AUTHORS: Reinhard Kahle ;
PUBLISHED: 2007, SOURCE: Mathematische Semesterberichte, VOLUME: 54, ISSUE: 1, PAGES: 1-12
AUTHORS: Reinhard Kahle ;
PUBLISHED: 2007, SOURCE: Mathematische Semesterberichte, VOLUME: 54, ISSUE: 1, PAGES: 1-12
1879
TITLE: Drug resistance in tuberculosis - a reinfection model Full Text
AUTHORS: Paula Rodrigues ; Gabriela G M Gomes ; Carlota Rebelo ;
PUBLISHED: 2007, SOURCE: THEORETICAL POPULATION BIOLOGY, VOLUME: 71, ISSUE: 2, PAGES: 196-212
AUTHORS: Paula Rodrigues ; Gabriela G M Gomes ; Carlota Rebelo ;
PUBLISHED: 2007, SOURCE: THEORETICAL POPULATION BIOLOGY, VOLUME: 71, ISSUE: 2, PAGES: 196-212
1880
TITLE: Edwin D. Mares, Relevant Logic - A Philosophical Interpretation. Cambridge University Press, 2004, x + 229 pp., £ 45.00, ISBN-13: 9780521829236, ISBN-10: 0521829232, hardback Full Text
AUTHORS: Reinhard Kahle ;
PUBLISHED: 2007, SOURCE: Stud Logica, VOLUME: 85, ISSUE: 3, PAGES: 419-424
AUTHORS: Reinhard Kahle ;
PUBLISHED: 2007, SOURCE: Stud Logica, VOLUME: 85, ISSUE: 3, PAGES: 419-424
INDEXED IN:
DBLP
CrossRef
CrossRef